Abstract:
In this paper, we prove that the Bishop–Phelps–Bollobás Theorem holds for hermitian forms on a complex Hilbert space and for symmetric bilinear forms on a real or complex...Show MoreMetadata
Abstract:
In this paper, we prove that the Bishop–Phelps–Bollobás Theorem holds for hermitian forms on a complex Hilbert space and for symmetric bilinear forms on a real or complex Hilbert space. The Bishop–Phelps–Bollobás Theorem for operators in the Schatten–von Neumann classes is also obtained.
Published in: Quarterly Journal of Mathematics ( Volume: 65, Issue: 1, March 2014)
DOI: 10.1093/qmath/hat004